# SDR AALA202112304713

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,277 hours, 2,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 492Z310711
- Condition: Missing
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WING TO BODY FAIRING ESC SERVICE DOOR MISSING ON ARRIVAL AT GATE. **SUPPLEMENTAL REPORT FOR AALA202112294713: INSTALLED NEW ESC DOOR PER AMM 52-40-01.** (CLOSED)
